# SDR DALA2018111206593

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,705 hours, 24,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMER EXIT LIGHT SWITCH COVER HAS LOST SPRING TENSION AND IS HANGING DOWN. R&R SWITCH COVER IAW SWPM 20-84-13, OPS CHECK GOOD.
